# SDR ABXA9600240

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 4912005511
- Condition: Cracked
- Location: Ws 111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CRACKED FITTING AT STA 111 AT STRINGER 11 IN LEFT WING.  REPLACED FITTING IAW DC-9 SRM 51-30-5.
